# SDR HDNA081647

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Part serial: 67122
- Condition: Misinstalled
- Location: 2nd Stage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEWLY OVERHAULED 2ND STAGE NOZZLE.  DIAPHRAGM IS IMPROPERLY POSITIONED AND FOWARD TO AFT FLANGE OUT OF LIMITS. RETURNED FOR REPAIR.
